MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.(b)(4).Investigation is ongoing.
 
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): the ventilator reportedly shut off, displayed a blank screen, and could not be powered down until the batteries were removed.After rebooting, multiple technical error codes were displayed.A technician was scheduled to inspect the device onsite.The returned questionnaire indicated no patient involvement and no intervention necessary.The investigation to verify the allegation is still in progress.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24320884
Report Number3001421318-2026-00062
Device Sequence Number21315001
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)250808(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer05/09/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown